# SDR SWIA202055448

- Difficulty date: December 3, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 621 AND FS 625 AT STR 14L IS CRACKED.  C-CHECK RO 1/16/2021.  REMOVED AND INSTALLED NEW INTERCOSTAL AT STR 14L BETWEEN FS 621 AND FS 625 WITH NO FILLERS, REF CRJ-200-SRM 51-42-21, REO 601R-53-61-422 REV NC, DATED 2001-08-23, AND REO 601R-53-61-100 REV A, DATED 2008-01-23.  COMPLIED WITH 51-900-1003-SKY.  SEE CONTINUATION CARD FOR DETAILS.
